# SDR GTIA050228

- Difficulty date: July 28, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N831NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49617
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN CABIN, LEFT SIDE STATION 484 WEB MEMBRANE PANEL HAT CHANNEL CRACKED.  FABRICATED REPAIR DOUBLER.  TREATED, PRIMED AND INSTALLED REPAIR DOUBLERS.  (M)
